MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW¿ COVID-19 ANTIGEN SELF TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW¿ COVID-19 ANTIGEN SELF TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-160
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The consumer reported a unconfirmed false positive result with the binaxnow¿ covid-19 antigen self test performed on (b)(6) 2021 on a nasal kitted swab.Repeat testing was not performed.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
H10: this supplemental report is being submitted to retract the previously reported event of a false positive result.Further review of the case determined that there was no allegation of a product malfunction.

Brand Name
BINAXNOW¿ COVID-19 ANTIGEN SELF TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
venkat dakoju
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key12363195
Report Number1221359-2021-02374
Device Sequence Number3873829
Product Code QKP
UDI-Device Identifier00811877011415
UDI-Public01008118770114151721120410147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA202537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/04/2021
Device Catalogue Number195-160
Device Lot Number147214
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite